# SDR DALA2024061406086

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,595 hours, 29,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5288159) SEAT 12A & 14A EMERGENCY AREA LIGHTS INOP. RELAMPED PER B737 AMM 33-51. CHECKS GOOD AT THIS TIME.
